MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding falsely depressed urinary/cerebrospinal fluid protein (ucfp) patient sample results obtained on an atellica ch 930 analyzer.Siemens is investigating the event.
 
Event or Problem Description
Two (2) discordant falsely depressed urinary/cerebrospinal fluid protein (ucfp) results were obtained on a patient sample on an atellica ch 930 analyzer.The falsely depressed results were not reported to the physician(s).The same sample was reprocessed on the same atellica ch 930 analyzer with 1:10 dilution and obtained a falsely depressed result.The same sample was reprocessed on an alternate non-siemens instrument.A higher result considered correct was obtained and reported.There are no known reports of patient intervention or adverse health consequences due to the falsely depressed urinary/cerebrospinal fluid protein (ucfp) results.
 
Additional Manufacturer Narrative
Additional information (09-nov-2023): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc evaluated the information provided by the customer and the available instrument data logs.Quality control (qc) and calibration recovery were within the customer's acceptable ranges.All results demonstrated consistency and confirmed no protein was detected with the atellica ucfp methodology.Hsc performed troubleshooting to aid in the investigation.The ucfp methodology was consistent between the atellica ch 930 analyzer and the dimension vista system.The patient sample was unavailable for siemens internal testing.The cause of the event is consistent with a sample specific interferent.The customer and system are operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2432235-2023-00280 was filed on 23-oct-2023.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration number 2517506
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key17986451
Report Number2432235-2023-00280
Device Sequence Number8171786
Product Code CEK
UDI-Device Identifier00630414279206
UDI-Public00630414279206
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2024
Device Model NumberN/A
Device Catalogue NumberSMN 11097543
Device Lot Number130062
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date10/23/2023
Supplement Report FDA Received Date11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown